MathSciNet Relay Station
MathSciNet bibliographic data
MR1407951 60F05 (60B10 60J65)
Rozkosz, Andrzej Weak convergence of diffusions corresponding to divergence form operators. Stochastics Stochastics Rep. 57 (1996), no. 1-2, 129–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement